# SDR MALA040687

- Difficulty date: September 15, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 15,788 hours, 17,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 549132406
- Part serial: 1464
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY INSPECTION IN MSP, EMERGENCY POWER SUPPLY P/N 501-1712-02, S/N 1464 REMOVED FOR SCHEDULED CAPACITY CHECK, CAPACITY CHECK FAILED.  MAINTENANCE REPLACED BOTH CELL PACKS P/N 549-1324-06 & UNIT PASSES CMM CHECKS.  RETURNED TO SERVICE 10/4/04.
